# SDR FDEA201105312036

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 63,365 hours, 10,954 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Part number: 851DK
- Condition: Dirty
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

F/O CADC FAIL LOST AIRSPEED INDICATION F/O SIDE.  FOUND F/O'S PITOT TUBE BLOCKED BY UNKNOWN DEBRIS.  DISCONNECTED PITOT TUBE AND TRIED PURGING TUBE.  DEBRIS WILL NOT DISLODGE. ORDERED NEW TUBE, AWAITING PARTS.   F/O'S PITOT TUBE REMOVED IAW AMM 34-11-01-2.  R & R F/O'S PITOT TUBE AND PERFORMED A SATISFACTORY OPS CK, REF: AMM 34-11-01.
